# SDR 95ZZZX1398

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND CRACK IN LT WING FUEL TANK IN TOP AFT NR 3 STRINGER, WS 656.50, AT RIB NR 6 ATTACH POINT.  REPAIRED PER SSRM 57-20-201, PAGE 215, FIGURE 207.  AIRCRAFT TOTAL TIME:  36,843 HOURS; 22,210 CYCLES.
